Skip to Content

Can u take Clonazepam and a muscle relaxer called Tizanidine together?

Question is Closed
Report Favorite

Answers (1)

4 Jun 2010

No

Sedation is a major side effect of tizanidine and may be potentiated by coadministration with other substances that have central nervous system-depressant effects or that may commonly cause drowsiness.

MANAGEMENT: Use of tizanidine with other substances that commonly cause sedation should be approached with caution, particularly in elderly or debilitated patients. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Read more: http://www.drugs.com/interactions-check.php?drug_list=703-0,2205-0#ixzz0psQTEfJ7

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does Serax work for, before using other medicines?

I am currently treated for both PTSD and severe back problems, as well as painful upper-body spasms. Meds I'm on are; Tizanidine (Zanaflex), as ...

2 answers 18 Sep 2009

I am currently having some eye twitching and getting flushed, does anyone else have any of these?

I am currently taking Keppra (6000 mg), Maxalt and Tizanidine (muscle relaxer) for my headaches. I also take other medications for other ...

1 answer 10 Jan 2010

My doctor precribed Tizanidine. It says on the information not to take it with Metoprolol, which I?

am taking. How much harm will this cause. He wants to take me off soma as he says it is a short acting muscle relaxer. I have been on it for 15 years ...

4 answers 8 Jul 2010

Soma worked great for me..what is next in-line that will work like Soma?

My pain management dr had me on Soma but the last time I went he was no longer with their clinic. The other drs in the clinic are no longer writing ...

5 answers 1 Aug 2013